Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 113, NWS Fort Worth, TX

April 27, 2014Freestone County, Limestone County, Navarro County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 27, 2014, 11:35 PM CDT for Freestone County, Limestone County, Navarro County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2014, 11:35 PM CDT (04:35 UTC)
Expired
Apr 28, 2014, 12:30 AM CDT
In force
55 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Freestone County, TX, Limestone County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 131 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 11:08 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.6 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4165 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

926 
WUUS54 KFWD 280435
SVRFWD
TXC161-293-349-280530-
/O.NEW.KFWD.SV.W.0113.140428T0435Z-140428T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1135 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FREESTONE COUNTY IN NORTH CENTRAL TEXAS...
  NORTHERN LIMESTONE COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHERN NAVARRO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 1230 AM CDT

* AT 1135 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  COOLIDGE...MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MEXIA AROUND 1140 PM...
  WORTHAM AROUND 1145 PM...
  NAVARRO AROUND MIDNIGHT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM MONDAY MORNING FOR
EASTERN TEXAS.

&&

LAT...LON 3177 9593 3161 9637 3162 9671 3175 9684
      3182 9671 3198 9661 3205 9607 3198 9607
      3196 9604 3195 9606 3195 9602 3193 9601
      3188 9603 3187 9597 3185 9599 3179 9599
TIME...MOT...LOC 0435Z 255DEG 34KT 3177 9658

$$


DUNN
2 follow-up statements
671 
WWUS54 KFWD 280451
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1151 PM CDT SUN APR 27 2014

TXC161-293-349-280530-
/O.CON.KFWD.SV.W.0113.000000T0000Z-140428T0530Z/
FREESTONE TX-LIMESTONE TX-NAVARRO TX-
1151 PM CDT SUN APR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHERN NAVARRO...NORTH CENTRAL LIMESTONE AND NORTHERN FREESTONE
COUNTIES...

AT 1151 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WORTHAM...MOVING EAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  STREETMAN AROUND MIDNIGHT CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS.

&&

LAT...LON 3177 9593 3164 9638 3167 9662 3176 9665
      3197 9642 3205 9607 3198 9607 3196 9604
      3195 9606 3195 9603 3193 9601 3188 9603
      3187 9598 3180 9599
TIME...MOT...LOC 0451Z 255DEG 34KT 3181 9641

$$


DUNN
679 
WWUS54 KFWD 280459
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1159 PM CDT SUN APR 27 2014

TXC293-349-280509-
/O.CAN.KFWD.SV.W.0113.000000T0000Z-140428T0530Z/
LIMESTONE TX-NAVARRO TX-
1159 PM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NAVARRO AND NORTH
CENTRAL LIMESTONE COUNTIES IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS.

LAT...LON 3165 9640 3179 9650 3201 9607 3198 9607
      3196 9604 3195 9606 3195 9603 3193 9601
      3188 9603 3187 9598 3185 9599 3179 9598
      3177 9593
TIME...MOT...LOC 0459Z 257DEG 32KT 3181 9633

$$

TXC161-280530-
/O.CON.KFWD.SV.W.0113.000000T0000Z-140428T0530Z/
FREESTONE TX-
1159 PM CDT SUN APR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHERN FREESTONE COUNTY...

AT 1159 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES
NORTHWEST OF KIRVIN...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  KIRVIN AROUND 1215 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. STAY AWAY FROM
WINDOWS AND DOORS AND AVOID USING CORDED TELEPHONES UNLESS IT IS AN
EMERGENCY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
EASTERN TEXAS.

&&

LAT...LON 3165 9640 3179 9650 3201 9607 3198 9607
      3196 9604 3195 9606 3195 9603 3193 9601
      3188 9603 3187 9598 3185 9599 3179 9598
      3177 9593
TIME...MOT...LOC 0459Z 257DEG 32KT 3181 9633

$$


DUNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 7:08 PM CDT, 4 hours 27 minutes earlier.

Area forecast discussion, Apr 27, 7:08 PM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT SUN APR 27 2014

.UPDATE...
LATEST MESO-ANALYSIS INDICATED A STATIONARY DRY LINE FROM BONHAM
TO MESQUITE TO NEAR CAMERON. MEANWHILE A PACIFIC COLD FRONT WAS
JUST A FEW MILES TO ITS WEST...ALONG A LINE SHERMAN TO FORT WORTH
TO LAMPASAS. WINDS BEHIND THE FRONT WERE STRONGER AND FROM THE
WEST BUT RAPID BOUNDARY LAYER DECOUPLING SHOULD OCCUR IN THE NEXT
HOUR WITH WINDS DROPPING BELOW WIND ADVISORY CRITERIA. EXPIRED
WIND ADVISORY ON TIME AT 7 PM.

MORE CONCERNING WITH THE FORECAST IS THE CONVECTIVE POTENTIAL THIS
EVENING. WITH THE SUN SETTING...THE THREAT FOR INITIATION OF
SURFACE BASED CONVECTION ALONG THE DRY LINE WILL WANE DUE TO
INCREASING CIN AND THE SEVERE WATCH WILL LIKELY EXPIRE AT 8PM.

THE DRY LINE WILL MOVE BACK TO THE WEST AFTER SUNSET AS IS OFTEN
THE CASE...LIKELY MEETING OR PERHAPS ALSO PUSHING THE PACIFIC
FRONT BACKWARD. THE FRONT IS AWAITING A PUSH FROM A STRONG
SHORTWAVE THAT WILL ARRIVE LATER THIS EVENING...WITH STRONG UPWARD
FORCING BEGINNING TO SPREAD ACROSS THE REGION AFTER 10 PM. WHILE
SURFACE BASED CONVECTION FIRING ALONG A WESTWARD RETREATING DRY
LINE DURING THE EVENING IS RARE DUE TO INCREASED CIN...IT DOES
HAPPEN OCCASIONALLY.

INSTEAD WHAT IS LIKELY TO HAPPEN IS THAT UPWARD FORCING OCCURRING
IN THE PRESENCE OF NEARLY DRY ADIABATIC LAPSE RATES UP TO 14000
FEET WILL SQUEEZE OUT WHATEVER MOISTURE IT CAN FIND FOR ELEVATED
HIGH BASED CONVECTION. MODEL SOUNDINGS FROM THE RAP ARE MOST
AGGRESSIVE WITH THIS SCENARIO...AND SUGGEST ISOLATED TO SCATTERED
ELEVATED THUNDERSTORMS DEVELOPING ALONG THE I-35 CORRIDOR AND
GATHERING STRENGTH AS THEY HEAD INTO THE DEEPER MOISTURE ACROSS
THE EASTERN ZONES. OBVIOUSLY ANY STORMS IN THIS ENVIRONMENT WILL
HAVE A LARGE HAIL THREAT. WHILE THIS IS A POSSIBLE SCENARIO...IT
IS UNCERTAIN RIGHT NOW HOW LIKELY IT IS. THEREFORE WE WILL KEEP
POPS AT 20-30 PERCENT THROUGH 1 AM OVER AREAS JUST EAST OF I-35
AND CONTINUE TO WATCH TRENDS IN SATELLITE AND RADAR DATA FOR
ADDITIONAL DEVELOPMENT LATER THIS EVENING.

TR.92

&&

.AVIATION...
VFR CONDITIONS ARE EXPECTED BUT STILL A SLIGHT POSSIBILITY SOME
DUST MAY EFFECT THE METROPLEX SITES...BUT THIS SHOULD REMAIN
NORTHWEST OF TAF SITES.

OTHERWISE THE DRY LINE IS STATIONARY JUST EAST OF KDAL AND
KACT...WITH A PACIFIC COLD FRONT ANALYZED BETWEEN DFW AND FTW/AFW.
WINDS BEHIND THE PACIFIC FRONT WERE STRONGER AND MORE WESTERLY
BUT WITH SUNSET APPROACHING THESE WINDS SHOULD NOT BE TOO STRONG
AND NO CROSSWIND ISSUES ARE EXPECTED AT DFW/DAL THIS EVENING. DRY
LINE WILL TRY TO HEAD BACK TO THE WEST AND WINDS MAY BECOME LIGHT
SOUTHERLY BEHIND IT FOR DFW/GKY AND ESPECIALLY DAL THIS EVENING.

THERE IS SOME CONCERN FOR REDEVELOPMENT OF CONVECTION AND STORMS
TONIGHT AS STRONG UPPER FORCING ARRIVES. CONFIDENCE IS LOW BUT
STILL A BIT NERVOUS ABOUT FORCING ARRIVING WITH DRY LINE STILL IN
THE AREA. WILL SHOW VCTS FOR DAL/ACT FROM 4Z TO 8Z. BELIEVE THIS
ACTIVITY...SHOULD IT DEVELOP...WILL BE HIGH BASED ALONG I-35
CORRIDOR...BUT MAY RESULT IN LIGHTNING STRIKES. THE MORE ROBUST
CONVECTION SHOULD BE EAST OF TAF SITES LATER TONIGHT...SHOULD IT
DEVELOP.

WEST WINDS NEAR 10-15KT AND VFR WILL PREVAIL TOMORROW.

TR.92

&&

.PREV DISCUSSION... /ISSUED 319 PM CDT SUN APR 27 2014/
DRYLINE/SURFACE TROUGH CONTINUES MOVING EAST AND CURRENTLY
EXTENDED FROM NEAR BONHAM...TO DALLAS...TEMPLE AND WAS MOVING
SLOWLY EAST. ONE ISOLATED STRONG STORM WAS UP NEAR BONHAM WITH
ANOTHER POTENTIALLY DEVELOPING CELL OVER EASTERN COLLIN CO...
OTHERWISE IT REMAINED QUIET. DESPITE SURFACE DEW POINTS BETWEEN
65-70 DEGREES...WARM TEMPERATURES...INSTABILITY ABOVE 2000 J/K AND
GOOD SHEAR...LOW LEVEL CONVERGENCE ACROSS OUR CENTRAL TEXAS
COUNTIES WAS NOT AS GOOD DUE TO SLIGHTLY VEERED FLOW AHEAD OF THE
DRYLINE. THIS MAY CHANGE AS A 300MB SPEED MAX CONTINUES ROTATING
NORTHEAST THROUGH 00Z AND HELPS TRIGGER ISOLATED STORMS...POSSIBLY
MORE SCATTERED IN THE FAR E/NE FROM CORSICANA/ATHENS NORTHWARD.
QUICK CHAT WITH SPC WAS THAT CURRENT SEVERE THUNDERSTORM WATCH 94
WOULD BE ALLOWED TO EXPIRE AT 3 PM AND REPLACED BY SEVERE
THUNDERSTORM WATCH 99 FOR OUR FAR EAST CENTRAL AND NORTHEAST
COUNTIES THROUGH 8 PM. SEVERE STORMS ARE ALREADY DEVELOPING
RAPIDLY AND BECOMING SEVERE BETWEEN BONHAM AND PARIS WITH OTHER
SIGNS OF DEVELOPMENT SOUTHWEST TOWARD ROCKWALL AND TERRELL. LOOK
FOR A 10-30 PERCENT COVERAGE OF POSSIBLE STRONG TO SEVERE STORMS
ACROSS THE EASTERN THIRD OF NORTH TEXAS INTO EARLY EVENING WITH
HAIL AND DAMAGING WINDS THE MAIN THREATS DUE TO THE AFOREMENTIONED
SLIGHTLY VEERED FLOW AHEAD OF THE DRYLINE.

BEHIND THE DRYLINE...GUSTY WEST-SOUTHWEST WINDS 20 TO 30 MPH WITH
GUST 35 TO 40 MPH ARE EXPECTED AND MAY RESULT IN SOME BLOWING DUST
FROM THE DFW METROPLEX NORTH AND WEST THROUGH MID EVENING. BEYOND MID
EVENING...WE EXPECT THE DRYLINE TO REACH OUR EASTERN EDGE AND RISK
FOR SEVERE STORMS MOVING INTO EAST TEXAS...THE ARKLATEX AND MID MS
VALLEY. DRIER AIR TONIGHT COMBINED WITH DIMINISHING WEST WINDS
SHOULD ALLOW FOR A COOL AND PLEASANT NIGHT...BEFORE ANOTHER WINDY...
DRY AND VERY WARM DAY ENSUES MONDAY WITH FIRE WEATHER CONCERNS AND
POSSIBLY ANOTHER WIND ADVISORY NEEDING TO BE ISSUED. WEST-
SOUTHWEST WINDS 15-25 MPH AND GUSTY ARE EXPECTED OR POSSIBLY
SLIGHTLY HIGHER BY MONDAY AFTERNOON.

THE FIRST OF SEVERAL COLD FRONTAL SURGES IS EXPECTED TO ARRIVE
MONDAY NIGHT INTO TUESDAY MORNING. MEANWHILE...ANOTHER STRONG
CYCLONICALLY CURVED SHORTWAVE WILL ROTATE ACROSS THE RED RIVER
WITH MOST MOISTURE ANCHORED ABOVE 700MB. ONLY MENTIONED ISOLATED
HIGH-BASED OR ELEVATED SHOWERS FOR THIS PERIOD...THOUGH EVENTUALLY
THUNDER MAY NEED TO BE INTRODUCED IF LAPSE RATES REMAIN HIGH. THE
LOW LEVELS WILL REMAIN VERY DRY...SO LITTLE MEASURABLE RAINFALL
WOULD OCCUR WITH THE FRONTAL PASSAGE. MAY WELL BE JUST SOME VIRGA
WOULD COULD POSSIBLY TRANSLATE SOME GUSTIER NORTHWEST WINDS DOWN
THE SURFACE BY TUESDAY MORNING.

AFTERWARD...A DRY AND SEASONABLY COOL PERIOD IS EXPECTED WITH THE
DRY CONTINENTAL AIRMASS BEING SUPPORTED BY STALLING AND OCCLUDING
UPPER LOW PIN-BALLING OVER THE MID MISSISSIPPI VALLEY AND MIDWEST.
AS NOTED IN PREVIOUS DISCUSSIONS...THE REASON FOR THE UPPER LEVEL
LOW REMAINING STATIONARY IS A BLOCKING UPPER HIGH OVER EASTERN
CANADA. THE AIRMASS WILL BE UNUSUALLY DRY FOR HEADING INTO EARLY
MAY AND ALLOW FOR A LARGE DIURNAL RANGE ON LOWS AND HIGHS WITH
45-50 FOR LOWS AND HIGHS 70-75...EXCEPT SLIGHTLY WARMER OVER
CENTRAL TEXAS. FLOW ALOFT OVER NORTH TEXAS DAMPENS BY NEXT WEEKEND
AS THE EASTERN CANADIAN RIDGE FINALLY WEAKENS AND ALLOW THE
OCCLUDED UPPER LOW TO BE OPENED UP AND CARRIED QUICKLY EAST.
SOUTHERLY LOW LEVEL FLOW THEN RETURNS AND HIGHS REBOUND BACK INTO
THE 80S.

05/

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  58  84  52  75  50 /   5   5  10  10   5
WACO, TX              56  87  51  80  47 /  20   5   5   5   5
PARIS, TX             57  79  51  72  46 /  30   5  10  10   5
DENTON, TX            52  84  48  74  45 /   5   5  10   5   5
MCKINNEY, TX          53  84  49  73  46 /  20   5  10  10   5
DALLAS, TX            62  86  54  75  51 /   5   5  10  10   5
TERRELL, TX           57  83  52  75  47 /  30   5  10  10   5
CORSICANA, TX         58  86  55  78  48 /  30   5   5  10   5
TEMPLE, TX            59  88  55  79  48 /  20   5   5   5   5
MINERAL WELLS, TX     52  87  49  76  47 /   5   5  10  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Apr 27, 3:19 PM CDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
319 PM CDT SUN APR 27 2014

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281245-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
319 PM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS EAST OF A BONHAM TO TEMPLE
LINE THROUGH 7 PM AND EAST OF A BONHAM TO CORSICANA AND
CENTERVILLE LINE DURING THE EVENING HOURS. LARGE HAIL AND DAMAGING
WINDS WILL BE THE PRIMARY HAZARDS...BUT AN ISOLATED TORNADO IS
POSSIBLE IN AREAS NORTH OF I-20.

FOR THE REST OF THE AFTERNOON...A WIND ADVISORY WILL REMAIN IN
EFFECT WEST OF A GAINESVILLE TO FORT WORTH...GATESVILLE AND
LAMPASAS LINE UNTIL 7 PM. ALSO WITHIN THIS AREA...THE STRONG WINDS
COMBINED WITH VERY LOW RELATIVE HUMIDITY WILL RESULT IN A HIGH
DANGER OF GRASS FIRES UNTIL 7 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUESTED ALONG AND EAST OF A
BONHAM TO CORSICANA TO CENTERVILLE LINE THROUGH MID EVENING.

In the hours before

Local storm report, Apr 27, 6:10 PM CDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
610 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             7 WNW CANTON            32.59N  95.98W
04/27/2014  E2.75 INCH       VAN ZANDT          TX   BROADCAST MEDIA

            BASEBALL SIZE HAIL WAS SMASHING WINDOWS OUT OF VEHICALES
            WEST OF CANTON.
Local storm report, Apr 27, 7:01 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
701 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             EDGEWOOD                32.70N  95.88W
04/27/2014  E2.75 INCH       VAN ZANDT          TX   PUBLIC
Local storm report, Apr 27, 7:02 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
702 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             EMORY                   32.87N  95.75W
04/27/2014  E0.75 INCH       RAINS              TX   TRAINED SPOTTER

            PENNY SIZE HAIL IN EMORY
Special weather statement, Apr 27, 7:43 PM CDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
743 PM CDT SUN APR 27 2014

TXZ174-175-280115-
MILAM TX-ROBERTSON TX-
743 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL MILAM COUNTY
  SOUTHERN ROBERTSON COUNTY

AT 743 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES NORTH OF CALDWELL...MOVING NORTHEAST AT
65 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE FRANKLIN AND HEARNE.

PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3068 9697 3117 9631 3115 9629 3109 9628
      3106 9624 3101 9626 3099 9623 3097 9623
      3093 9632 3082 9641 3070 9658 3072 9663
      3060 9687
TIME...MOT...LOC 0043Z 229DEG 55KT 3071 9673

82/JLD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:43 PM CDTSpecial Weather StatementFWDRobertson32 min
Apr 27, 8:05 PM CDTSevere Thunderstorm WarningFWDLeon, Robertson55 min
Apr 27, 10:52 PM CDTSevere Thunderstorm WarningFWDKaufman53 min
Apr 27, 11:15 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt60 min
Apr 28, 12:07 AM CDTSevere Thunderstorm WarningFWDLimestone53 min
Apr 28, 12:30 AM CDTSevere Thunderstorm WarningFWDFreestone60 min
Apr 28, 12:33 AM CDTSevere Thunderstorm WarningFWDAnderson57 min
Apr 28, 1:22 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Leon68 min
Apr 28, 2:29 AM CDTSevere Thunderstorm WarningFWDAnderson61 min
Apr 28, 4:22 AM CDTSpecial Weather StatementFWDRobertson38 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.